# SDR R61A2018090410923

- Difficulty date: August 21, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N422YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000387
- Aircraft time: 11,902 hours, 8,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: PE11056F2C
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE REPORTED LEVEL 2 CORROSION ON THE RT INBOARD SEAT TRACK AT FR 82. MAINTENANCE REMOVED AND SPLICED IN NEW SEAT TRACK SECTION AT THE RT INBOARD SEAT TRACK AT FR 82 IAW SRM 53-00-10 & 51-40-08. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
